UM

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic relations for semi-classical Laguerre orthogonal polynomials and the associated Hankel determinants Journal article
Journal of mathematical physics, 2022
Authors:  Pengju Han;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Random Matrix Theory  Hankel Determinant  Semi-classical Laguerre Weight  Ladder Operators  Orthogonal Polynomials  
Asymptotics for a singularly perturbed GUE, Painlevé III, double-confluent Heun equations, and small eigenvalues Journal article
Journal of Mathematical Physics, 2022,Volume: 63
Authors:  Jianduo Yu;  Chuanzhong Li;  Mengkun Zhu;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Asymptotics of the largest eigenvalue distribution of the Laguerre unitary ensemble Journal article
Journal of Mathematical Physics, 2021,Volume: 62,Issue: 6
Authors:  Lyu, Shulin;  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Large deviations of the entropy production rate for a class of Gaussian processes Journal article
Journal of Mathematical Physics, 2021,Volume: 62,Issue: 5
Authors:  Budhiraja, Amarjit;  Chen, Yong;  Xu, Lihu
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/07
Painlevé IV, sigma-form, and the deformed Hermite unitary ensembles Journal article
Journal of Mathematical Physics, 2021,Page: 1-18
Authors:  Chen, Y.;  Zhu, M.;  Wang, D.;  Chen, Y.;  Zhu, M.;  Wang, D.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Painleve  Hermite  Unitary  Ensembles  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Birational Transformations  Difference Equations  Orthogonal Polynomials  Painleve Equations  
Gap Probabilities in the Laguerre Unitary ensembles and discrete Painleve equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Page: 354003-354021
Authors:  Hu, J.;  Dhazmay, A.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Gap  Probabilities  Laguerre  Unitary  Ensembles  Painleve  
The smallest eigenvalue of large Hankel matrices generated by a singularly perturbed Laguerre weight Journal article
Journal of Mathematical Physics, 2020,Volume: 61,Issue: 7
Authors:  Zhu,Mengkun;  Chen,Yang;  Li,Chuanzhong
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Orthogonal polynomials, asymptotics, and Heun equations Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 11
Authors:  Chen,Yang;  Filipuk,Galina;  Zhan,Longjun
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2021/03/09
Solve the linear quaternion-valued differential equations having multiple eigenvalues Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 2
Authors:  Kou,Kit Ian;  Liu,Wan Kai;  Xia,Yong Hui
Favorite |  | TC[WOS]:19 TC[Scopus]:18 | Submit date:2021/03/11